# SDR CA151001006

- Difficulty date: September 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 8,624 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 20322008001M
- Condition: Cracked
- Location: Nose Wheel
- Part time: 4,136 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION FOUND CRACKS IN THE FORK OF THE NOSE WHEEL. THE FORK THAT WAS INSTALLED WAS THE NEWEST PART MODIFICATION PART 22-3220-08-00_1MOD. THE PART DOES HAVE OVER 4000 HOURS SINCE NEW AND WAS INSTALLED IN 2011.
